Academic Journals Database
Disseminating quality controlled scientific knowledge

The hyperspaces 2x and Cn (X) for a non-metric continuum X

ADD TO MY LIST
 
Author(s): Ivan Lončar

Journal: Radovi Zavoda za Znanstveni Rad Varaždin
ISSN 0352-9509

Volume: 10;
Issue: 16-17;
Start page: 301;
Date: 2006;
Original page

Keywords: hyperspaces 2X and Cn(X) | where X is a non-metric continuum.

ABSTRACT
In this paper we shall investigate some properties of the hyperspaces 2X and Cn(X), where X is a non-metric continuum.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?